# SDR UPS04442003

- Difficulty date: February 26, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FWD CARGO COMPT, LT STA 580 - STA 600 STR 46 FOUND DENT MARK.  FWD CARGO COMPT LT BS 580 - BS 600 STR 46L STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.
